# SDR DALA2022032201864

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 24,477 hours, 16,108 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2162684) DURING INSPECTION FOUND RT MLG: FWD TRUNNION FITTING UPPER I/B BUSHING HAS CORROSION AT NON FLANGE END. REPAIRED PER B737 SRM 57-20-90.
